# SDR ASOA201704221536

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEALANT, FOUND CRACK ON ASD AFT RISER PANEL AT TOP STEP. REPAIRED AFT RISER PANEL AT TOP STEP IAW SRM TR 52-0025 TASK 52-11-04-201-004-A01.  THIS IS A MINOR REPAIR.
